# SDR SWIA201438415

- Difficulty date: June 21, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 36,431 hours, 34,149 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED LEFT RUDDER TRIM RUNAWAY.  COUNTERED WITH OPPOSITE TRIM.  R & R RUDDER TRIM PANEL IAW AMM.
